# SDR 2005FA0000341

- Difficulty date: January 31, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- Engine: Pwa JFTD12A4A
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 151520604000
- Part serial: 54385630
- Condition: Cracked
- Location: M/R Blade
- Part time: 5,538 hours
- Component: Blade
- Component part number: 641520201050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MDR05-074) THE SPAR IS CRACKED ON THE BOTTOM SIDE OF THE BLADE BETWEEN POCKET LOCATIONS NR 5 AND NR 6.  CRACK IS APPROXIMATELY .300 INCH IN LENGTH .650 INCH FROM THE BACKWALL RUNNING CHORDWISE TO .950 INCH FROM THE BACKWALL.  BLADE HAD A BIM INDICATION AND WAS REMOVED FROM AIRCRAFT.  CAUSE IS UNKNOWN AND NO RECOMMENDATIONS TO PREVENT RECURRENCE AT THIS TIME.(K)
